# SDR IPXA2025020491420

- Difficulty date: January 26, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 32,562 hours, 12,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 INBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. (REPLACE). REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.91. INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO. 146T5650 SHEET 5 REV:C. JOB COMPLETED.
